Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mike24

accutane for delicate skin?

hi,

the doc perscribed me proaccutane a few days ago, and since i read about it im less inclined to take it.

but the main thing is i have really delicate skin, i mean , its really thin , and if accutane makes it even thinner i dont know if it will be good for me.

any thoughts?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×